# SDR AALA20110326DFW01

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,170 hours, 16,862 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT PACK WOULD NOT MAINTAIN CABIN PRESSURIZATION AND RIGHT PACK INOPERATIVE PER MEL. FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED Y-DUCT THAT HAD A HOLE IN IT.  SYSTEM GROUND CHECK NORMAL OPERATION.
